Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 88, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2014, 4:35 PM EDT for Troup County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 6, 2014, 5:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Troup County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:50 PM EDT | TSTM WND DMG | 2 S Hogansville, GA | TROUP COUNTY 911 RELAYED A REPORT OF SEVERAL TREES DOWN IN THE HOGANSVILLE AREA. A TREE WAS REPORTED DOWNED ON A HOUSE BETWEEN HOGANSVILLE AND LAGRANGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:51 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS52 KFFC 062035
SVRFFC
GAC285-062100-
/O.NEW.KFFC.SV.W.0088.140606T2035Z-140606T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 500 PM EDT
* AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH
OF LAGRANGE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOGANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3314 8519 3315 8518 3316 8513 3319 8510
3317 8508 3323 8495 3321 8487 3315 8486
3297 8487 3300 8495 3310 8521
TIME...MOT...LOC 2035Z 286DEG 14KT 3315 8506
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:57 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 6, 2:57 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT FRI JUN 6 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY/... MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT AND SLOWER. MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY AND DURING THE AFTERNOON. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE NORMAL FOR SATURDAY. BDL .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && .PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 AVIATION... 18Z UPDATE... MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND STRONGER WINDS AROUND STORMS. //ATL CONFIDENCE... 18Z UPDATE... LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL. MEDIUM CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 87 / 30 40 30 50 ATLANTA 70 88 72 86 / 40 40 30 40 BLAIRSVILLE 59 84 64 80 / 30 40 30 60 CARTERSVILLE 66 88 69 87 / 40 40 30 50 COLUMBUS 72 90 73 90 / 60 40 20 40 GAINESVILLE 68 87 70 84 / 30 40 30 60 MACON 68 90 71 88 / 50 50 30 40 ROME 67 87 70 86 / 40 40 30 60 PEACHTREE CITY 67 89 69 87 / 50 40 30 40 VIDALIA 72 92 72 90 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE... FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER... MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK... SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EDT FRI JUN 6 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 309 PM EDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT OUT OF THE QUESTION. DISCUSSION... AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 6, 3:26 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT FRI JUN 6 2014
GAZ047-062000-
326 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WALTON COUNTY UNTIL 400 PM EDT...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WINDSOR...MOVING SOUTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WALTON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WINDSOR...LOGANVILLE...YOUTH...BOLD SPRINGS...
BETWEEN...NICHOLASVILLE...CAMPTON...GRATIS...MONROE...MOUNT VERNON...
PANNELL...HERNDONVILLE...GOOD HOPE AND EBENEZER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3391 8376 3389 8376 3392 8366 3390 8363
3389 8362 3388 8359 3385 8357 3382 8351
3366 8364 3382 8393 3393 8380
TIME...MOT...LOC 1927Z 300DEG 24KT 3388 8383Special weather statement, Jun 6, 3:27 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT FRI JUN 6 2014
GAZ056>058-062000-
327 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SPALDING...BUTTS
AND HENRY COUNTIES UNTIL 400 PM EDT...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUELLA...MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SPALDING...BUTTS AND HENRY COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE TOWALAGA...LUELLA...LOCUST
GROVE...MCKIBBEN...JENKINSBURG...FINCHERVILLE...JACKSON...STARK AND
WORTHVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3342 8392 3331 8389 3324 8395 3332 8428
3337 8427 3337 8414 3341 8414
TIME...MOT...LOC 1927Z 282DEG 24KT 3335 8418Special weather statement, Jun 6, 3:56 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT FRI JUN 6 2014
GAZ067-068-062030-
356 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PIKE AND MERIWETHER COUNTIES UNTIL 430 PM EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOSTER...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PIKE AND
MERIWETHER COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ROCKY MOUNT...WOOSTER...GREENVILLE...GAY...IMLAC...
WOODBURY...MOLENA...CONCORD...LIFSEY SPRINGS AND MEANSVILLE.
&&
LAT...LON 3319 8468 3305 8430 3299 8433 3299 8448
3297 8450 3297 8453 3296 8452 3292 8453
3291 8451 3289 8451 3303 8478
TIME...MOT...LOC 1956Z 297DEG 18KT 3307 8464Special weather statement, Jun 6, 4:02 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 6 2014
GAZ044-053>056-062030-
402 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL
430 PM EDT...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRBURN...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SPALDING...COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 430
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PALMETTO...
FAIRBURN...CANNONGATE...UNION CITY...TYRONE...SANDY CREEK...PEACHTREE
CITY...KENWOOD...LOVEJOY...BONANZA...IRONDALE...JW SMITH RESERVOIR...
LAKE HORTON...FAYETTEVILLE AND INMAN.
&&
LAT...LON 3365 8464 3348 8429 3343 8430 3343 8432
3344 8432 3343 8436 3336 8435 3335 8439
3332 8438 3328 8443 3350 8476
TIME...MOT...LOC 2002Z 304DEG 18KT 3352 8461Special weather statement, Jun 6, 4:20 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT FRI JUN 6 2014
GAZ052-066-067-062045-
420 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TROUP...MERIWETHER AND HEARD COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENN...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER AND HEARD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE GLENN...WARES CROSSROADS...HILLCREST...
HARRISONVILLE...LAGRANGE...BIG SPRINGS...MOUNTVILLE AND LOUISE.
&&
LAT...LON 3325 8518 3315 8486 3293 8486 3292 8487
3307 8523 3313 8524
TIME...MOT...LOC 2020Z 294DEG 24KT 3313 8512Local storm report, Jun 6, 4:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG JACKSON 33.29N 83.97W
06/06/2014 BUTTS GA EMERGENCY MNGR
EM RELAYED A REPORT OF TWO TREES DOWN IN THE CITY.
&&
EVENT NUMBER FFC1400665
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more | 31 min |
| Jun 5, 8:18 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 27 min |
| Jun 5, 8:35 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen | 25 min |
| Jun 5, 8:46 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more | 29 min |
| Jun 5, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Henry, Lamar, Pike and 1 more | 27 min |
| Jun 5, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Greene, Jasper, Jones, Madison, Monroe and 3 more | 28 min |
| Jun 5, 9:42 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Wilkes | 33 min |
| Jun 5, 10:05 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jun 5, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 36 min |
| Jun 5, 10:32 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding, Upson | 28 min |
| Jun 5, 10:34 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 26 min |
| Jun 5, 10:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Lamar, Monroe | 62 min |
| Jun 5, 11:45 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Pulaski, Twiggs | 60 min |
| Jun 5, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more | 48 min |
| Jun 6, 12:36 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 6, 12:45 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 45 min |
| Jun 6, 12:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 44 min |
| Jun 6, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jun 6, 1:32 AM EDT | Special Weather Statement | FFC | Jefferson | 43 min |
| Jun 6, 1:47 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Jun 6, 2:25 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 26 min |
| Jun 6, 2:54 AM EDT | Special Weather Statement | FFC | Laurens | 51 min |
| Jun 6, 3:25 AM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Jun 6, 3:40 AM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Jun 6, 3:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 6, 4:14 AM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 46 min |
| Jun 6, 4:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 6, 12:55 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Jun 6, 2:44 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 6, 3:13 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Jun 6, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 6, 3:27 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 30 min |
| Jun 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 52 min |
| Jun 6, 3:56 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 34 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Wilkinson | 44 min |
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 6, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 6, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 6, 4:54 PM EDT | Special Weather Statement | FFC | Coweta | 51 min |
| Jun 6, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 28 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 26 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jun 6, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 46 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 6, 6:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 6, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jun 6, 6:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jun 6, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs, Treutlen | 40 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 6, 6:38 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 67 min |
| Jun 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 49 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 32 min |
| Jun 6, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jun 6, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 48 min |
| Jun 6, 7:13 PM EDT | Special Weather Statement | FFC | Wilcox | 47 min |
| Jun 6, 7:29 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jun 6, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 6, 7:55 PM EDT | Special Weather Statement | FFC | Crisp, Telfair, Wilcox | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.